Stochastic Optimal Control Model of Dengue Disease
K.L. Muruganantha Prasad1, P.S. Stem Edilber2, S. Mookan3
1K.L. Muruganantha Prasad, Department of Mathematics, H.H. The Rajahs College, Pudhukottai (Tamil Nadu), India.
2P.S. Stem Edilber, Research Scholar, H.H. The Rajahs College, Pudhukottai (Tamil Nadu), India.
3S. Mookan, Department of Mathematics, PET Engineering College, Valliyoor (Tamil Nadu), India.
Manuscript received on 16 July 2019 | Revised Manuscript received on 01 August 2019 | Manuscript Published on 10 August 2019 | PP: 157-160 | Volume-8 Issue-2S3 July 2019 | Retrieval Number: B10290782S319/2019©BEIESP | DOI: 10.35940/ijrte.B1029.0782S319
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In this research article, an optimal control model of dengue disease with standard incidence rate is proposed. Maximum Principle was employed to derive the necessary conditions for the existence of optimal control. Stochastic version of the model is derived by introducing a random perturbation in the main parameters of the model equations. Numerical solution of the optimality was derived and computed to investigate the optimum control strategy that would be efficacious to be implemented in reducing the number of exposed and infected humans as well as illustrating the explicit differences in the dynamics of the models.
Keywords: Optimal Control Model Disease Numerical Solution.
Scope of the Article: Cryptography and Applied Mathematics